Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 9(Sep, 2021) No 5

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Methods of Stratification for a Generalised Auxiliary Variable Optimum Allocation

Md. Irphan Ahamed, Bhuwaneshwar Kumar Gupt, Manoshi Phukon

[Abstract] [Full Text] [Full Article - PDF] pp. 617 - 629

DOI: 10.13189/ms.2021.090501

A Monte Carlo Study for Dealing with Multicollinearity and Autocorrelation Problems in Linear Regression Using Two Stage Ridge Regression Method

Hussein Eledum, Hytham Hussein Awadallah

[Abstract] [Full Text] [Full Article - PDF] pp. 630 - 638

DOI: 10.13189/ms.2021.090502

The Theory of Pure Algebraic (Co)Homology

Alaa Hassan Noreldeen, Wageeda M. M., O. H. Fathy

[Abstract] [Full Text] [Full Article - PDF] pp. 639 - 647

DOI: 10.13189/ms.2021.090503

On the Representation of the Weight Enumerator of

Mans L Mananohas, Charles E Mongi, Dolfie Pandara, Chriestie E J C Montolalu, Muhammad P M Mo'o

[Abstract] [Full Text] [Full Article - PDF] pp. 648 - 652

DOI: 10.13189/ms.2021.090504

Robust Multivariate Location Estimation in the Existence of Casewise and Cellwise Outliers

Yik-Siong Pang, Nor Aishah Ahad, Sharipah Soaad Syed Yahaya

[Abstract] [Full Text] [Full Article - PDF] pp. 653 - 663

DOI: 10.13189/ms.2021.090505

Starter Set Generation Based on Factorial Numbers for Half Wing of Butterfly Representation

Sharmila Karim, Haslinda Ibrahim

[Abstract] [Full Text] [Full Article - PDF] pp. 664 - 668

DOI: 10.13189/ms.2021.090506

Hesitant Fuzzy Network Approach for Alternatives Selection with Incomplete Weight Information

Shahira Shafie, Abdul Malek Yaakob

[Abstract] [Full Text] [Full Article - PDF] pp. 669 - 684

DOI: 10.13189/ms.2021.090507

Analytical Solutions of ARL for SAR(p)L Model on a Modified EWMA Chart

Piyatida Phanthuna, Yupaporn Areepong

[Abstract] [Full Text] [Full Article - PDF] pp. 685 - 696

DOI: 10.13189/ms.2021.090508

Choice of Strata Boundaries for Allocation Proportional to Stratum Cluster Totals in Stratified Cluster Sampling

Bhuwaneshwar Kumar Gupt, F. Lalthlamuanpuii, Md. Irphan Ahamed

[Abstract] [Full Text] [Full Article - PDF] pp. 697 - 710

DOI: 10.13189/ms.2021.090509

On New Generalized Fuzzy Directed Divergence Measure and Its Application in Decision Making Problem

Bhagwan Dass, Vijay Prakash Tomar, Krishan Kumar, Vikas Ranga

[Abstract] [Full Text] [Full Article - PDF] pp. 711 - 717

DOI: 10.13189/ms.2021.090510

The Relative Rank of Transformation Semigroups with Restricted Range on a Finite Chain

Kittisak Tinpun

[Abstract] [Full Text] [Full Article - PDF] pp. 718 - 723

DOI: 10.13189/ms.2021.090511

Mellin Transform of an Exponential Fourier Transform Expressed in Terms of the Lerch Function

Robert Reynolds, Allan Stauffer

[Abstract] [Full Text] [Full Article - PDF] pp. 724 - 735

DOI: 10.13189/ms.2021.090512

B-spline Estimation for Force of Mortality

Tserenbat Oirov, Gereltuya Terbish, Nyamsuren Dorj

[Abstract] [Full Text] [Full Article - PDF] pp. 736 - 743

DOI: 10.13189/ms.2021.090513

Category of Submodules of a Uniserial Module

Fitriani, Indah Emilia Wijayanti, Budi Surodjo, Sri Wahyuni, Ahmad Faisol

[Abstract] [Full Text] [Full Article - PDF] pp. 744 - 748

DOI: 10.13189/ms.2021.090514

Triangle Conics, Cubics and Possible Applications in Cryptography

Veronika Starodub, Ruslan V. Skuratovskii, Sergii S. Podpriatov

[Abstract] [Full Text] [Full Article - PDF] pp. 749 - 759

DOI: 10.13189/ms.2021.090515

Prediction Variance Capabilities of Third-Order Response Surface Designs for Cuboidal Regions

Brenda Mbouamba Yankam, Abimibola Victoria Oladugba

[Abstract] [Full Text] [Full Article - PDF] pp. 760 - 772

DOI: 10.13189/ms.2021.090516

A Moment Based Approximation for Expected Number of Renewals for Non-Negligible Repair

Dilcu Barnes, Saeed Maghsoodloo

[Abstract] [Full Text] [Full Article - PDF] pp. 773 - 779

DOI: 10.13189/ms.2021.090517

Estimating the Entropy and Residual Entropy of a Lomax Distribution under Generalized Type-II Hybrid Censoring

Mahmoud Riad Mahmoud, Moshera. A. M. Ahmad, Badiaa. S. Kh. Mohamed

[Abstract] [Full Text] [Full Article - PDF] pp. 780 - 791

DOI: 10.13189/ms.2021.090518

The Fractional Residual Power Series Method for Solving a System of Linear Fractional Fredholm Integro-differential Equations

Prapart Pue-on

[Abstract] [Full Text] [Full Article - PDF] pp. 792 - 798

DOI: 10.13189/ms.2021.090519

An Approximate Solution to Predator-prey Models Using The Differential Transform Method and Multi-step Differential Transform Method, in Comparison with Results of The Classical Runge-kutta Method

Adeniji A A, Noufe H. A, Mkolesia A C, Shatalov M Y

[Abstract] [Full Text] [Full Article - PDF] pp. 799 - 805

DOI: 10.13189/ms.2021.090520

Structural Properties of the Essential Ideal Graph of

P Jamsheena, A V Chithra

[Abstract] [Full Text] [Full Article - PDF] pp. 806 - 815

DOI: 10.13189/ms.2021.090521

A Note on Some Integrals by Malmsten and Bierens de Haan

Robert Reynolds, Allan Stauffer

[Abstract] [Full Text] [Full Article - PDF] pp. 816 - 824

DOI: 10.13189/ms.2021.090522

Numerical Solution of Ostrovsky Equation over Variable Topography Passes through Critical Point Using Pseudospectral Method

Nik Nur Amiza Nik Ismail, Azwani Alias, Fatimah Noor Harun

[Abstract] [Full Text] [Full Article - PDF] pp. 825 - 834

DOI: 10.13189/ms.2021.090523

Unique Common Tripled Fixed Point for Three Mappings in Spaces

K. Kumara Swamy, Swatmaram, Bipan Hazarika, P. Sumati Kumari

[Abstract] [Full Text] [Full Article - PDF] pp. 835 - 852

DOI: 10.13189/ms.2021.090524

Unbounded Toeplitz Operators with Rational Symbols

Domenico P.L. Castrigiano

[Abstract] [Full Text] [Full Article - PDF] pp. 853 - 858

DOI: 10.13189/ms.2021.090525